# SDR F3LA200400108

- Difficulty date: October 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 34,284 hours, 24,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED FLOOR PANEL SUPPORT CORRODED AT STA 986.5 - 1006, RBL 20.  REPLACED FLOOR SUPPORT INTERCOSTAL PER SRM 51-40-02 AND 53-60-51.
